Open Access
Translator Disclaimer
2004 Small global solutions for nonlinear Dirac equations
Shuji Machihara, Makoto Nakamura, Tohru Ozawa
Differential Integral Equations 17(5-6): 623-636 (2004).

Abstract

The global Cauchy problem for nonlinear Dirac and Klein-Gordon equations in space--time $\mathbb R^{n+1}$ is studied in Sobolev and Besov spaces. Global existence of small solutions is proved under a scale-invariant setting when reduced to the corresponding massless case.

Citation

Download Citation

Shuji Machihara. Makoto Nakamura. Tohru Ozawa. "Small global solutions for nonlinear Dirac equations." Differential Integral Equations 17 (5-6) 623 - 636, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1174.35452
MathSciNet: MR2054938

Subjects:
Primary: 35Q40

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.17 • No. 5-6 • 2004
Back to Top